# SDR TWRA96321

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 086861
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY LIGHT OUT BY SEAT 43C AND 64H.  REMOVED AND REPLACED SOCKET SYSTEMS CHECKED NORMAL PER MM 33-51-00.  (M)
